A counter-example concerning a condition of Ogawa integrability
Séminaire de probabilités de Strasbourg, Volume 31  (1997), p. 198-206
@article{SPS_1997__31__198_0,
     author = {Majer, Pietro and Mancino, Maria Elvira},
     title = {A counter-example concerning a condition of Ogawa integrability},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     pages = {198-206},
     zbl = {0883.60052},
     mrnumber = {1478728},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1997__31__198_0}
}
Majer, Pietro; Mancino, Maria Elvira. A counter-example concerning a condition of Ogawa integrability. Séminaire de probabilités de Strasbourg, Volume 31 (1997) , pp. 198-206. http://www.numdam.org/item/SPS_1997__31__198_0/

[1] M.E. Mancino : Su alcuni integrali stocastici anticipativi. PhD Thesis, Univ. di Trento (1995)

[2] I.P. Natanson : Constructive Function Theory. Vol II - Frederick Ungar Publishing Co. NY (1965) | Zbl 0136.36302

[3] D. Nualart : Noncausal stochastic integrals and calculus. L.N.M. 1316 | MR 953794 | Zbl 0644.60043

[4] D. Nualart, M. Zakai : Generalized stochastic integrals and the Malliavin calculus. Prob.Th.Rel.Fields 73 (1986) | MR 855226 | Zbl 0601.60053

[5] S. Ogawa : Sur le produit direct du bruit blanc par lui-même. C. R. Acad. Sc. Paris, t.288, Série A-359 (Février 1979) | MR 526135 | Zbl 0397.60047

[6] S. Ogawa : Quelques propriétés de l'intégrale stochastique du type noncasual. Japan J.Appl. Math. vol.1 (1984) | MR 840804 | Zbl 0637.60070

[7] S. Ogawa : Une remarque sur l'approximation de l'intégrale stochastique du type noncasual par une suite d' intégrales de Stieltjes. Tôhuku Math.J. vol.36 (1984) | MR 733618 | Zbl 0551.60058

[8] S. Ogawa : The stochastic integral of noncasual type as an extension of the symmetric integrals. Japan J.Appl. Math. vol.2 (1985) | MR 839327 | Zbl 0616.60056

[9] J. Rosinski : On stochastic integration by series of Wiener integrals. Appl. Math. Optim. vol.19 (1989) | MR 962889 | Zbl 0661.60065